# SDR UIEA2019090305432

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,479 hours, 14,938 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Out Of Adjust
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2. TRANSFERRED TO MDDR 117246 PER MEL 26-11-01-01, CAT "C", DUE SEP 13, 2019. LP 1082219 - M8: PERFORMED FIM 26-11. INSPECTED TERMINALS AND LOOP, FOUND ELEMENT TOUCHING. RE-ADJUSTED CLAMP, PERFORMED SYSTEM TEST, AND ENGINE RUN IAW AMM 71-00-00. OPS CHECK GOOD, NO FAULTS NOTED. THIS CLEARS MDDR #117246. PLACARD REMOVED AND MCC NOTIFIED.
